Existence of star-products on exact symplectic manifolds
Annales de l'Institut Fourier, Volume 35 (1985) no. 2, pp. 117-143.

It is shown that if a manifold admits an exact symplectic form, then its Poisson Lie algebra has non trivial formal deformations and the manifold admits star-products. The non-formal derivations of the star-products and the deformations of the Poisson Lie algebra of an arbitrary symplectic manifold are studied.

On démontre que si une variété admet une forme symplectique exacte, l’algèbre de Poisson de cette variété possède des déformations formelles non triviales et que cette variété admet des star-produits. On étudie les dérivations non formelles des star-produits et des déformations de l’algèbre de Poisson d’une variété symplectique quelconque.

@article{AIF_1985__35_2_117_0,
     author = {Wilde, Marc De and Lecomte, P. B. A.},
     title = {Existence of star-products on exact symplectic manifolds},
     journal = {Annales de l'Institut Fourier},
     pages = {117--143},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {35},
     number = {2},
     year = {1985},
     doi = {10.5802/aif.1013},
     mrnumber = {87c:58037},
     zbl = {0536.58038},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1013/}
}
TY  - JOUR
TI  - Existence of star-products on exact symplectic manifolds
JO  - Annales de l'Institut Fourier
PY  - 1985
DA  - 1985///
SP  - 117
EP  - 143
VL  - 35
IS  - 2
PB  - Imprimerie Durand
PP  - 28 - Luisant
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1013/
UR  - https://www.ams.org/mathscinet-getitem?mr=87c:58037
UR  - https://zbmath.org/?q=an%3A0536.58038
UR  - https://doi.org/10.5802/aif.1013
DO  - 10.5802/aif.1013
LA  - en
ID  - AIF_1985__35_2_117_0
ER  - 
%0 Journal Article
%T Existence of star-products on exact symplectic manifolds
%J Annales de l'Institut Fourier
%D 1985
%P 117-143
%V 35
%N 2
%I Imprimerie Durand
%C 28 - Luisant
%U https://doi.org/10.5802/aif.1013
%R 10.5802/aif.1013
%G en
%F AIF_1985__35_2_117_0
Wilde, Marc De; Lecomte, P. B. A. Existence of star-products on exact symplectic manifolds. Annales de l'Institut Fourier, Volume 35 (1985) no. 2, pp. 117-143. doi : 10.5802/aif.1013. https://aif.centre-mersenne.org/articles/10.5802/aif.1013/

[1] A. Avez, A. Lichnerowicz A. Diaz-Miranda, Sur l'algèbre de Lie des automorphismes infinitésimaux d'une variété symplectique, J. Diff. Geom., 9 (1974), 1-40. | MR: 50 #8602 | Zbl: 0283.53033

[2] F. Bayen, M. Flato, C. Fronsdal, A. Lichnerowicz, D. Sternheimer, Deformation theory and quantization, Ann. of Physics, 111 (1978), 61-110 and 111-151. | MR: 58 #14737a | Zbl: 0377.53024

[3] M. Cahen, S. Gutt, Regular star-representation of Lie algebras, Lett. in Math. Physics, 6 (1982), 395-404. | MR: 84d:58025 | Zbl: 0522.58018

[4] M. De Wilde, S. Gutt, P. Lecomte, A propos des deuxième et troisième espaces de cohomologie de l'algèbre de Lie de Poisson d'une variété symplectique, Ann. Inst. Poincaré, 40, 1 (1984), 77-93. | Numdam | MR: 86a:58036 | Zbl: 0547.53024

[5] M. De Wilde, P. Lecomte, Cohomology of the Lie algebra of smooth vector fields of a manifold, associated to the Lie derivative of smooth forms, J. Math. Pures and Appl., 62 (1983), 197-214. | MR: 85j:17017 | Zbl: 0481.58032

[6] M. De Wilde, P. Lecomte, Star-products on cotangent bundles, Lett. in Math. Phys., 7 (1983), 487-496. | Zbl: 0526.58023

[7] M. Flato, A. Lichnerowicz, D. Sternheimer, C.R.A.S., Paris, 279 (1974), 877. | Zbl: 0289.53031

[8] S. Gutt, Second et troisième espaces de cohomologie différentiable de l'algèbre de Lie de Poisson d'une variété symplectique, Ann. Inst. Poincaré, 33-1 (1981), 1-31. | Numdam | Zbl: 0476.53021

[9] A. Lichnerowicz, Déformations d'algèbres associées à une variété symplectique (les *v-produits), Ann. Inst. Fourier, 32-1 (1982), 157-209. | Numdam | MR: 83k:58095 | Zbl: 0465.53025

[10] A. Lichnerowicz, Sur les algèbres formelles associées par déformation à une variété symplectique, Ann. Di Math., 123 (1980), 287-330. | MR: 82m:58030 | Zbl: 0441.53029

[11] O. M. Neroslavsky, A. T. Vlassov, Sur les déformations de l'algèbre des fonctions d'une variété symplectique, C.R.A.S., Paris, (1980). | Zbl: 0471.58034

[12] A. Nuyenhuis, R. Richardson, Deformation of Lie algebra structures, J. of Math. and Mechanics, 17-1 (1967), 89-105. | Zbl: 0166.30202

[13] J. Vey, Déformation du crochet de Poisson d'une variété symplectique, Comm. Math. Helv., 50 (1975), 421-454. | MR: 54 #8765 | Zbl: 0351.53029

Cited by Sources: